# SDR CA141103014

- Difficulty date: October 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 43 hours
- Engine: Pwa PW123D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, THE NR 1 ENGINE OSCILLATED. TROUBLESHOOTING PROCEDURE FOR THE MFCU, FUEL PUMP AND OIL PRESSURE SWITCH WERE REPLACED.
